Translator Disclaimer
June 2006 0-D-valued fields
Nicolas Guzy
J. Symbolic Logic 71(2): 639-660 (June 2006). DOI: 10.2178/jsl/1146620164

Abstract

In [12], T. Scanlon proved a quantifier elimination result for valued D-fields in a three-sorted language by using angular component functions. Here we prove an analogous theorem in a different language ℒ₂ which was introduced by F. Delon in her thesis. This language allows us to lift the quantifier elimination result to a one-sorted language by a process described in the Appendix. As a byproduct, we state and prove a “positivstellensatz” theorem for the differential analogue of the theory of real-series closed fields in the valued D-field setting.

Citation

Download Citation

Nicolas Guzy. "0-D-valued fields." J. Symbolic Logic 71 (2) 639 - 660, June 2006. https://doi.org/10.2178/jsl/1146620164

Information

Published: June 2006
First available in Project Euclid: 2 May 2006

zbMATH: 1109.03029
MathSciNet: MR2225899
Digital Object Identifier: 10.2178/jsl/1146620164

Subjects:
Primary: 03C10, 12H05, 12J10

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • June 2006
Back to Top